Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 61, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jul 10, 2010, 11:56 AM EDT for Chester County, Pennsylvania. It took effect at Jul 10, 2010, 12:31 PM EDT. It was in force for 112 min.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2010, 11:56 AM EDT (15:56 UTC)
- In effect from
- Jul 10, 2010, 12:31 PM EDT
- Expired
- Jul 10, 2010, 2:23 PM EDT
- In force
- 112 min
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 7.16 ft at Jul 10, 2010, 1:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
556
WGUS41 KPHI 101556
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1156 AM EDT SAT JUL 10 2010
...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE
EAST BRANCH BRANDYWINE CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-102156-
/O.NEW.KPHI.FL.W.0061.100710T1631Z-100710T2325Z/
/DWNP1.1.ER.100710T1631Z.100710T1700Z.100710T1725Z.NO/
1156 AM EDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM SATURDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE SHORTLY AND
CONTINUE RISING TO NEAR 7.5 FEET EARLY THIS AFTERNOON. THE RIVER
WILL LIKELY FALL BACK BELOW FLOOD STAGE BY LATE AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.43 SAT 1145 AM 7.5 SAT 1 PM
&&
IOVINO1 follow-up statement
337
WGUS81 KPHI 101823
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
223 PM EDT SAT JUL 10 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-101853-
/O.CAN.KPHI.FL.W.0061.000000T0000Z-100710T2325Z/
/DWNP1.1.ER.100710T1625Z.100710T1701Z.100710T1746Z.NO/
223 PM EDT SAT JUL 10 2010
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* AT 2:01 PM SATURDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:46 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.3 FEET BY TOMORROW
MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.90 SAT 2 PM CRESTED AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jul 10, 11:24 AM EDT, 32 minutes earlier.
Area forecast discussion, Jul 10, 11:24 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1124 AM EDT SAT JUL 10 2010 .SYNOPSIS... A COLD FRONT WILL SLOWLY MOVE THROUGH THE REGION TODAY. LOW PRESSURE FORMING ON THE FRONT WILL MOVE NORTHEAST OFF THE COAST TONIGHT. WEAK HIGH PRESSURE WILL CROSS THE REGION SUNDAY INTO MONDAY NIGHT. A WARM FRONT WILL APPROACH THE REGION TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN AREAS HAVE DECREASED IN COVERAGE WITH THE MAIN FOCUS OF CONVECTION SHIFTING SOUTH, ACROSS THE DELMARVA AND INTO SOUTHERN NEW JERSEY. SEVERAL LOCATIONS HAVE RECEIVED OVER 2-3 INCHES OF RAIN SO FAR WITH LOCALLY HIGHER AMOUNTS IN HEAVIER SHOWERS /ALLENTOWN, PA HAS SEEN OVER 5 INCHES TODAY/. THERE HAVE ALSO BEEN REPORTS OF POOR DRAINAGE AND LOCAL STREET FLOODING IN SOME OF THESE AREAS. ADJUSTED THE MAX TEMPERATURES DOWN A BIT FOR TODAY AS THE SHOWERS HAVE BEEN ABLE TO COOL THE COLUMN OF AIR EFFICIENTLY SO FAR THIS MORNING. ALONG WITH THE INCREASED CLOUD COVER DO NOT SEE TEMPS RISING OUT OF THE UPPER 70S/LOW 80S TODAY. THE AIRMASS CHANGE WILL MOVE VERY SLOWLY TO THE EAST THIS AFTERNOON AND EVENING. AHEAD OF THE COLD FRONT...THE AIRMASS WILL REMAIN TROPICAL WITH HIGH PRECIPITABLE WATER VALUES AND WARM CORE SHOWERS AND THUNDERSTORMS. THE SURFACE FRONT SHOULD ACT AS A FOCUS FOR THE INSTABILITY IN PLACE. THE EFFECTIVE SHEAR SHOULD REMAIN FAIRLY LOW FOR ALL BUT THE SOUTHERNMOST ZONES TODAY (AS A MID LEVEL SHORT WAVE MOVES THROUGH THE FLOW). COUPLE THAT WITH WEAK MID LEVEL LAPSE RATES...AND ORGANIZED CONVECTION APPEARS TO BE LIMITED. HAVING SAID THAT...A TROPICAL AIRMASS WITH MOISTURE WELL INTO THE COLUMN COULD LEAD TO WET MICROBURSTS. HOWEVER...IT IS DIFFICULT TO TELL WHERE THIS MIGHT BE...SO WILL NOT MENTION ANY SEVERE WEATHER IN THE FORECASTS FOR TODAY. THE MAIN CONVECTIVE THREAT WILL BE THE POTENTIAL FOR FLOODING. MORE ON THIS IN INCLUDED IN THE HYDROLOGY SECTION BELOW. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... ALL MODELS SPIN UP A SURFACE LOW ON THE COLD FRONT ACROSS THE DELMARVA LATE THIA AFTERNOON AND THIS EVENING. THIS SHOULD HELP THE FRONT "JUMP" TO THE COAST THIS EVENING. THIS SHOULD ALSO BRING THE BEST INSTABILITY TO THE COAST AS WELL. NOT AS MUCH FORCING BEHIND THE FRONT...AND THE LOW LEVELS SHOULD STABILIZE. WILL TRY TO LIMIT THE MENTION OF SHOWERS AND THUNDERSTORMS TO THE EVENING HOURS... ESPECIALLY ACROSS THE WEST. CLEARING MAY TAKE SOME TIME AS THE MID LEVEL REMAIN MOIST MUCH OF THE NIGHT. COULD BE SOME PATCHY FOG LATE TONIGHT AS THE LOW LEVEL WINDS BECOME LIGHT AND THE AIRMASS CHANGE TAKES TIME. MAY NOT MENTION IT YET... SINCE IT IS NOT CLEAR WHERE THE HEAVIEST RAIN WILL FALL TODAY. IN ANY EVENT...BASED ON THE SLOW AIRMASS CHANGE...WILL SIDE WITH THE WARMER GFS MOS NUMBERS FOR LOWS. THE AIRMASS CHANGE WILL BE UNDERWAY SUNDAY MORNING...THEN MAY COME TO A HALT. ALL MODELS ARE SHOWING POOLING OF PRECIPITABLE WATER VALUES ACROSS EASTERN ZONES...AS WELL AS A STRIPE OF INSTABILITY ACROSS CENTRAL ZONES. MODEL SOUNDINGS SUGGEST THAT MID LEVEL CAPPING SHOULD HOLD DOWN CONVECTIVE POTENTIAL SUNDAY...BUT SINCE THE AIRMASS CHANGE MAY NEVER ACTUALLY COMPLETE...NOT TOTALLY BUYING THIS. MAY LEAVE A SLIGHT CHANGE OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ZONES WITH INSTABILITY AND LOW LEVEL CONVERGENCE. WEAK MID LEVEL WINDS AND WEAKER MID LEVEL LAPSE RATES SUGGEST THAT CONVECTIVE DEVELOPMENT WOULD ONCE AGAIN BE LOW TOPPED AND HEAVY RAIN WOULD BE THE MAIN THREAT. SINCE THE CHANCES ARE NOT HIGH ENOUGH... WILL NOT MENTION ANY ENHANCED POTENTIAL FOR RAIN SUNDAY AFTERNOON. AT THIS POINT...WITH SOME CONVECTIVE CLOUD COVER POSSIBLE...WILL SPLIT THE DIFFERENCE BETWEEN MOS NUMBERS FOR HIGHS. 850 MB TEMPERATURES OF 15 CELSIUS SUGGEST THAT 90 DEGREE IS POSSIBLE AWAY FROM THE COAST...SO THIS WAS THE TOP NUMBER IN THE GRIDDED FORECAST. MODEL SOUNDINGS SUGGEST THAT THE MID LEVELS WILL BE CAPPED MONDAY AFTERNOON (WITH A STRONGER CAP SOUTH AND WEAKER NORTH). WHILE THERE APPEARS TO BE A STRIPE OF INSTABILITY STRETCHING FROM NORTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY...NOT SEEING ENOUGH OF A FOCUS (OUTSIDE OF A SEA BREEZE) TO RELEASE THE INSTABILITY. SO FOR NOW...WILL KEEP MONDAY DRY. 850 MB TEMPERATURES ARE A TAD WARMER FOR MONDAY...AND THERE SHOULD BE LESS IN THE WAY OF CONVECTIVE CLOUDS. SO...THE HIGHER GFS MOS NUMBERS WERE FAVORED FOR HIGHS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... PATTERN FOR THE PHI COUNTY WARNING AREA /CWA/ CONTINUES TO FAVOR WARMER THAN NORMAL AND HUMID WITHIN THIS PERIOD AND WELL BEYOND /SEE NAEFS 46 MEMBER GFS/GGEM ENSEMBLE GROUP/. THE DIFFERENCE FROM EARLIER THIS WEEK IS THAT THE GENERAL FLOW IS SOUTHWEST THROUGH MOST OF THE COLUMN /INSTEAD OF DRY NORTHERLY/ WHICH NEGATES THE POTENTIAL FOR DRY EXCESSIVE HEAT BUT DOES OPEN THE DOOR FOR POCKETS OF HEAVY SHOWERS AND THUNDERSTORMS FOR SHORT PERIODS OF TIME WITHIN THE OVERALL LONG RANGE PERIOD. POPULATED THE DATABASE WITH THE 12Z/9 HPC GRIDS AND IN SUMMER...ITS NOT EASY TO FOCUS THE TIMING WHICH MANY TIMES CAN BE DRIVEN BY MESOSCALE PROCESSES. MONDAY NIGHT IS PROBABLY THE MOST NORMAL OF ALL THE NIGHTS WITH DEWPOINTS JUST STARTING TO RISE FROM THE COMFORTABLE VALUES OF SUNDAY AND MONDAY AFTERNOONS. AS THE WEEK MOVES ALONG...DEWPOINTS COULD PERSISTENTLY BE 70 OR ABOVE FOR THE ENTIRE CALENDER DAY. DID NOT ADD LATE NIGHT-EARLY MORNING HAZE AND PATCHY FOG IN THE FORECAST /GRIDS ETC/ DURING THE MIDDLE AND END OF NEXT WEEK BUT ITS SUMMER AND WE SEEM TO BE MOVING INTO A MORE HUMID PERIOD. OTHERWISE...DAYTIME HIGHS ARE GOVERNED BY CLOUD COVER AND OCCURRENCE OF RAIN. FOR NOW...WITHIN 3 DEGREES OF 90 EACH AFTERNOON IS FORECAST...80S IN THE HILLY TERRAIN ALONG OUR NW EDGE OF THE CWA. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A SLOW MOVING FRONTAL SYSTEM AND A WEAK AREA OF LOW PRESSURE MOVING ALONG IT WILL KEEP VARYING CONDITIONS ACROSS THE AREA THROUGH EARLY TONIGHT. AN AREA OF SHOWERS/ISO TSTMS WILL AFFECT MOST TAF SITES THRU THE AFTN HOURS WITH VARYING INTENSITIES OF RAIN. THE HEAVIEST PRECIP CURRENTLY IS OVER THE DELMARVA MOVING SLOWLY NEWD. THIS SHOULD IMPACT KILG, KMIV AND KACY, AND PSBLY KPHL AND KPNE IN THE NEXT FEW HOURS. MORE ACTIVITY IS EXPECTED THIS AFTERNOON ALSO...BUT LOCATION AND TIMING MORE PROBLEMATIC. A GENERIC 6SM -SHRA VFR/MVFR CIG GROUP WAS USED FOR THE AFTERNOON FOR NOW. SLOW TO IMPROVE CONDITIONS THIS EVENING WITH WINDS SWITCHING AROUND TO N BEHIND THE LOW. LOWER VSBYS AND FOG EXPECTED IN MOST AREAS...WITH THE DRY AIR NOT EXPECTED TO MIX DOWN UNTIL SUN. OUTLOOK... DRY WEATHER IS EXPECTED TO RETURN FOR THE PERIOD FROM LATER SATURDAY NIGHT THROUGH MONDAY, WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY AND WEDNESDAY. THERE COULD BE SOME LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS DURING THE PERIOD. && .MARINE... A FRONTAL ZONE AND A WEAK LOW WILL KEEP WEAK PRESSURE GRADIENTS ON THE WATERS TODAY. WINDS WILL GENERALLY BE SOUTH OR SOUTHEAST EARLY TODAY THEN SLOWLY BACK TO NE THEN NW BY EARLY TONIGHT AS THE LOW MOVES OFFSHORE. SEAS WILL REMAIN MODEST AROUND 3 OR 4 ON THE OCEAN FRONT AND 1 TO 2 FT IN THE BAY. NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS ARE EXPECTED. LOCAL HIGHER WINDS AND WAVES...AS USUAL...WITH ANY THUNDERSTORM. HIGH PRESSURE MOVES IN FOR SUN AND THEN MOVES EAST MON. ANOTHER LOW/FRONT APPROACH TUE AND REMAINS FOR WED. THE FEATURES DO NOT LOOK STRONG ENOUGH AT THIS POINT TO CAUSE ANY SCA CONDITIONS...BUT THINGS MAY CHANGE BEFORE THEN. MORE SHOWERS/TSTMS WILL ACCOMPANY THE NEXT SYSTEM...SO PLAN ACCORDINGLY. && .HYDROLOGY... RAINFALL AMOUNTS THROUGH LATE MORNING HAVE RANGED FROM 1-3 INCHES ACROSS THE AREA, WITH A FEW LOCALLY HIGHER AMOUNTS UP TO 5 INCHES REPORTED. WITH THE EVEN ALREADY IN FULL SWING, WE WILL NOT BE ISSUING A FLASH FLOOD WATCH AND WILL TAKE CARE OF ANY PROBLEMS WITH ADVISORIES AND WARNINGS, AS THE SITUATION MERITS. THE FOCUS IS SPLIT BETWEEN NORTHERN AREAS (WHERE THE BEST MID LEVEL FORCING SHOULD BE) AND THE SOUTHERN AREAS (WHERE THE BEST INSTABILITY SHOULD BE). AS WE CONTINUE INTO THIS AFTERNOON THE FOCUS SHOULD START TO BECOME MORE PREVALENT OVER THE SOUTHERN AREAS. PRECIPITABLE WATERS REMAIN ROUGHLY 200 PERCENT ABOVE NORMAL WITH VALUES BETWEEN 1-3 INCHES. && .TIDES/COASTAL FLOODING... THE PREVIOUS HIGH TIDE ALONG THE DEL BAY AND RIVER ENDED UP JUST SHORT OF MINOR TIDAL FLOODING. DEPARTURES WILL REMAIN ELEVATED WITH THE UPCOMING NEW MOON...SO WE WILL KEEP AN EYE ON THE TIDES OVER THE WEEKEND WITH THE ASTRONOMICAL HIGH TIDES BEING QUITE HIGH. DEPARTURES OF LESS THAN A HALF FOOT WILL PRODUCE MINOR TIDAL FLOODING ON THE OCEANFRONT AND ON DELAWARE BAY. THE HIGH TIDES OF CONCERN ARE THOSE IN THE EVENING ON SUNDAY, MONDAY AND TUESDAY, WITH MONDAY BEING THE HIGHEST OF THE THREE. && .RIP CURRENTS... LOCAL FCST SCHEME PRODUCES LOW RISK FOR RIP CURRENTS TODAY WITH WAVES IN THE SURF ZONE 3 TO 4 FT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES/MEOLA NEAR TERM...HAYES/MEOLA SHORT TERM...HAYES LONG TERM...DRAG AVIATION...NIERENBERG/O'HARA MARINE...O'HARA HYDROLOGY... TIDES/COASTAL FLOODING...O'HARA RIP CURRENTS...O'HARA
Hazardous weather outlook, Jul 10, 3:09 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 AM EDT SAT JUL 10 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-110715- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 309 AM EDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TODAY AND THIS EVENING. SOME LOW LYING AREA AND POOR DRAINAGE FLOODING MIGHT OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-110715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 AM EDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HAYES
In the hours before
Special weather statement, Jul 10, 5:59 AM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 AM EDT SAT JUL 10 2010
DEZ001-MDZ008-012-101130-
CECIL MD-KENT MD-NEW CASTLE DE-
559 AM EDT SAT JUL 10 2010
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT CECIL...KENT AND NEW CASTLE COUNTIES...
AT 556 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 19 MILES EAST OF BALTIMORE...
MOVING NORTHEAST AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS WILL BE
NEAR KENNEDYVILLE AROUND 630 AM...GALENA AROUND 700 AM...
PERRYVILLE...PORT DEPOSIT AROUND 715 AM...CHARLESTOWN AND NORTH
EAST AROUND 730 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND STORMS. THIS MUCH RAIN COULD CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3934 7618 3934 7615 3938 7611 3938 7607
3944 7600 3946 7602 3953 7599 3955 7603
3954 7607 3965 7617 3973 7609 3972 7588
3948 7558 3920 7620 3923 7624
HAYESSpecial weather statement, Jul 10, 6:36 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 AM EDT SAT JUL 10 2010
NJZ001-007>009-PAZ062-069-101130-
BUCKS PA-HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
636 AM EDT SAT JUL 10 2010
...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT
BUCKS...HUNTERDON...MORRIS...NORTHAMPTON...SUSSEX AND WARREN
COUNTIES...
AT 631 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING
ACROSS THE REGION...MOVING NORTHEAST AT 10 MPH. THE AREA OF SHOWERS
AND THUNDERSTORMS WILL BE NEAR OXFORD...BRASS CASTLE AROUND 645
AM...GLEN GARDNER AROUND 700 AM...HOPE...BLAIRSTOWN AROUND 715
AM...GREAT MEADOWS AND GREAT MEADOWS-VIENNA AROUND 730 AM.
AS MUCH AS AN INCH AND ONE-HALF OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND STORMS. THIS MUCH RAIN COULD CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4119 7437 4081 7485 4052 7507 4058 7541
4061 7539 4065 7541 4093 7523 4096 7515
4100 7511 4101 7507 4107 7497 4110 7499
4115 7491 4127 7484 4132 7479 4135 7470
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:00 AM EDT | Special Weather Statement | PHI | Berks, Lehigh | 60 min |
| Jul 10, 4:40 AM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Jul 10, 5:08 AM EDT | Special Weather Statement | PHI | Carbon | 82 min |
| Jul 10, 5:22 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 10, 5:50 AM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 85 min |
| Jul 10, 6:16 AM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jul 10, 6:36 AM EDT | Special Weather Statement | PHI | Northampton | 54 min |
| Jul 10, 7:06 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery, Northampton | 5 hr |
| Jul 10, 7:30 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 6 hr |
| Jul 10, 9:30 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.